Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 148, NWS State College, PA

September 2, 2014Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 5:20 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 5:20 PM EDT (21:20 UTC)
Expired
Sep 2, 2014, 5:45 PM EDT
In force
25 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 63 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 4:39 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WUUS51 KCTP 022120
SVRCTP
PAC033-047-022145-
/O.NEW.KCTP.SV.W.0148.140902T2120Z-140902T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 520 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BRANDY
  CAMP TO NEAR DUBOIS...AND MOVING EAST AT 30 MPH. NICKEL SIZE HAIL
  MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PENFIELD...FORCE...BENEZETTE...PARKER DAM STATE PARK AND MEDIX RUN
  AROUND 540 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WEEDVILLE...KERSEY...TREASURE LAKE AND PENN STATE DUBOIS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 97 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4120 7877 4120 7871 4123 7871 4123 7874
      4126 7874 4127 7876 4137 7870 4141 7833
      4140 7825 4132 7825 4120 7833 4112 7880
TIME...MOT...LOC 2120Z 265DEG 28KT 4136 7863 4114 7875 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Sep 2, 2:29 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE SEP 2 2014

.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA
LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE
THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS
THE REGION BY SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE
SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT
TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/
THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING.
THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL
FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD
CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY
IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING
A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA
SUNSHINE THIS MORNING.

ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN
WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF
STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD
DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF
THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA
/WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX
WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS.

HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD
REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW
MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID
TO UPPER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN
PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC
SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING
SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG
LATE TONIGHT.

HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA
WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR
15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S
IN THE SUSQ VALLEY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY
SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD
FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU
SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO
THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL
PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH
ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX
POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD
OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS
+18-20C SUPPORTING WIDESPREAD HIGHS 85-90F.

THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON
SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS
BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED
NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW
ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER
AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS
HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT
WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE
LATER PERIODS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME
RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP
ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING
MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD
IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH
A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS
EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE
STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT
REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH.

STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY
01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL
LIKELY LEAD TO AREAS OF FOG LATE TONIGHT.

OUTLOOK...
WED-THU...PATCHY AM FOG...OTHERWISE VFR.
FRI...MAINLY VFR. CHC OF PM TSTMS WEST.
SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/RXR
NEAR TERM...FITZGERALD/RXR
SHORT TERM...FITZGERALD
LONG TERM...STEINBUGL
AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT TUE SEP 2 2014

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-032045-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
440 PM EDT TUE SEP 2 2014

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-032045-
WARREN-
440 PM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 2, 4:57 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE SEP 2 2014

PAZ057-059-066-022145-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
457 PM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING NORTHERN LANCASTER AND
SOUTHERN LEBANON COUNTIES...

AT 456 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MIDDLETOWN TO NEAR MOUNT JOY...AND MOVING
EAST AT 30 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEBANON...EPHRATA...ELIZABETHTOWN...LITITZ...MOUNT JOY...MANHEIM...
EAST PETERSBURG...CORNWALL...AKRON...MYERSTOWN...
SALUNGA-LANDISVILLE...DENVER...CAMPBELLTOWN...REAMSTOWN...
ROTHSVILLE...PLEASANT HILL...SAND HILL...NEWMANSTOWN...LEBANON SOUTH
AND ADAMSTOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND
295.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4007 7649 4022 7669 4041 7630 4037 7623
      4036 7621 4031 7614 4017 7592
TIME...MOT...LOC 2056Z 252DEG 27KT 4021 7664 4011 7647

DANGELO
Local storm report, Sep 2, 4:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     SCANDIA                 41.91N  79.04W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN ELK TWP

0410 PM     TSTM WND DMG     4 NW WARREN             41.88N  79.20W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN CONEWANGO TWP

&&

EVENT NUMBER CTP1400312 CTP1400313

STEINBUGL
Special weather statement, Sep 2, 5:00 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT TUE SEP 2 2014

PAZ065-022130-
YORK PA-
500 PM EDT TUE SEP 2 2014

...A STRONG THUNDERSTORM IS AFFECTING SOUTHERN YORK COUNTY...

AT 500 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PARKVILLE...MOVING EAST AT 25 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CODORUS AND SPRING GROVE AROUND 510 PM EDT.
  NEW FREEDOM...SHREWSBURY...GLEN ROCK AND RAILROAD AROUND 530 PM
EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GLENVILLE...SEVEN
VALLEYS AND LOGANVILLE.

THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 5 AND 7.

LAT...LON 3983 7700 3985 7698 3990 7676 3980 7665
      3972 7674 3972 7700
TIME...MOT...LOC 2100Z 276DEG 23KT 3977 7696

DANGELO
Local storm report, Sep 2, 5:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     SCANDIA                 41.91N  79.04W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN ELK TWP

0410 PM     TSTM WND DMG     4 NW WARREN             41.88N  79.20W
09/02/2014                   WARREN             PA   911 CALL CENTER

            TREES DOWN IN CONEWANGO TWP

&&

EVENT NUMBER CTP1400312 CTP1400313

STEINBUGL
Local storm report, Sep 2, 5:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     FAYETTEVILLE            39.91N  77.57W
09/02/2014                   FRANKLIN           PA   911 CALL CENTER

            WIRES DOWN

&&

EVENT NUMBER CTP1400314

STEINBUGL
Local storm report, Sep 2, 5:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     CALEDONIA PARK          39.91N  77.48W
09/02/2014                   FRANKLIN           PA   911 CALL CENTER

            TREES DOWN ALONG RT 30 AND SR 233

&&

EVENT NUMBER CTP1400315

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:37 PM EDTSpecial Weather StatementCTPAdams68 min
Sep 2, 3:54 PM EDTSpecial Weather StatementCTPCambria66 min
Sep 2, 4:05 PM EDTSpecial Weather StatementCTPMcKean, Warren55 min
Sep 2, 4:16 PM EDTSpecial Weather StatementCTPYork59 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren54 min
Sep 2, 4:23 PM EDTSevere Thunderstorm WarningCTPAdams37 min
Sep 2, 4:43 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield62 min
Sep 2, 4:44 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin46 min
Sep 2, 4:47 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter58 min
Sep 2, 4:50 PM EDTTornado WarningCTPCameron, Centre, Clearfield, Clinton40 min
Sep 2, 4:57 PM EDTSpecial Weather StatementCTPLebanon48 min
Sep 2, 5:00 PM EDTSpecial Weather StatementCTPYork30 min
Sep 2, 5:26 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, York64 min
Sep 2, 5:35 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield40 min
Sep 2, 5:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more62 min
Sep 2, 6:12 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton35 min
Sep 2, 6:16 PM EDTSpecial Weather StatementCTPLancaster44 min
Sep 2, 6:23 PM EDTSpecial Weather StatementCTPDauphin22 min
Sep 2, 6:27 PM EDTSpecial Weather StatementCTPMontour33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementCTPLycoming, Sullivan42 min
Sep 2, 6:52 PM EDTSpecial Weather StatementCTPLycoming23 min
Sep 2, 7:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.